Accessibility navigation

Items where Author is "Kuna, Dr Tobias"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 18.


Kuna, T. and Tsagkarogiannis, D. (2018) Convergence of density expansions of correlation functions and the Ornstein-Zernike equation. Annales Henri Poincare. ISSN 1424-0661 (In Press)

Infusino, M., Kuna, T., Lebowitz, J. L. and Speer, E. R. (2017) The truncated moment problem on N0. Journal of Mathematical Analysis and Applications, 452 (1). pp. 443-468. ISSN 0022-247X doi:

Baladi, V., Kuna, T. and Lucarini, V. (2017) Linear and fractional response for the SRB measure of smooth hyperbolic attractors and discontinuous observables. Nonlinearity, 30 (3). 1204. ISSN 1361-6544 doi:

Goldstein, S., Kuna, T., Lebowitz, J. L. and Speer, E. R. (2017) Translation invariant extensions of finite volume measures. Journal of Statistical Physics, 166 (3-4). pp. 765-782. ISSN 0022-4715 doi:

Kuna, T., Caglioti, E. and Infusino, M. (2016) Translation invariant realizability problem on the d-dimensional lattice: an explicit construction. Electronic Communications in Probability, 21. 45. ISSN 1083-589X doi:

Kondratiev, Y. G., Kuna, T. and Lytvynov, E. (2015) A moment problem for random discrete measures. Stochastic Processes and their Applications, 125 (9). pp. 3541-3569. ISSN 0304-4149 doi:

Lucarini, V., Faranda, D., Wouters, J. and Kuna, T. (2014) Towards a general theory of extremes for observables of chaotic dynamical systems. Journal of Statistical Physics, 154 (3). pp. 723-750. ISSN 0022-4715 doi:

Infusino, M., Kuna, T. and Rota, A. (2014) The full infinite dimensional moment problem on semi-algebraic sets of generalized functions. Journal of Functional Analysis, 267 (5). pp. 1382-1418. ISSN 0022-1236 doi:

Kondratiev, Y. G., Kuna, T. and Ohlerich, N. (2013) Spectral gap for Glauber type dynamics for a special class of potentials. Electronic Journal of Probability, 18. 42. ISSN 1083-6489 doi:

Conrad, F. and Kuna, T. (2012) A note on an integration by parts formula for the generators of uniform translations on configuration space. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 15 (4). 1250028. ISSN 0219-0257 doi:

Lucarini, V., Kuna, T., Wouters, J. and Faranda, D. (2012) Relevance of sampling schemes in light of Ruelle's linear response theory. Nonlinearity, 25 (5). p. 1311. ISSN 1361-6544 doi:

Da Silva, J. L. and Kuna, T. (2012) Decay to equilibrium for jump processes with heavy tails. International Journal of Modern Physics: Conference Series, 17. pp. 130-139. ISSN 2010-1945 doi:

Kuna, T., Lebowitz, J. and Speer, E. (2011) Necessary and sufficient conditions for realizability of point processes. Annals of Applied Probability, 21 (4). pp. 1253-1281. ISSN 1050-5164 doi:

Kondratiev, Y. G., Kuna, T. and Oliveira, M.J. (2008) Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces. Condensed Matter Physics, 11 (2). pp. 237-246. ISSN 1607-324X

Kondratiev, Y. G., Kuna, T. and Ohlerich, N. (2008) Selection-mutation balance models with epistatic selection. Condensed Matter Physics, 11 (2). pp. 283-291. ISSN 1607-324X

Kuna, T., Lebowitz, J.L. and Speer, E.R. (2007) Realizability of Point Processes. Journal of Statistical Physics, 129 (3). pp. 417-439. ISSN 0022-4715 doi:

Kuna, T. and Streit, L. (2007) The representation of conditional expectations of non-Gaussian noise. Communications on Stochastic Analysis, 1 (1). pp. 49-56. ISSN ISSN 0973-9599


Lucarini, V., Faranda, D., Freitas, A. C. G. M. M., Freitas, J. M. M. d., Holland, M., Kuna, T., Nicol, M., Todd, M. and Vaienti, S., eds. (2016) Extremes and recurrence in dynamical systems. Pure and applied mathematics: a Wiley series of texts, monographs, and tracts. Wiley, Chichester, pp312. ISBN 9781118632192 doi:

This list was generated on Sun Mar 18 00:21:35 2018 UTC.

Page navigation